“Will I be bruised after my injection?”

24 May 2016

One of the top questions we get here at Tribeca MedSpa is, “Will I be bruised after my injection?” Well you asked and we listened! Here are Tribeca Medspa’s best tips to combat bruising after a Neurotoxin injection, such as Botox, Dysport and Xeomin, or a Dermal Filler injection:

Before the Injection:

1. Avoid licorice root, fish oil supplements, aspirin and anti-inflammatory medications such as ibuprofen (i.e. Advil, Aleve, Motrin) for at least one week before your injection.

2. Avoid excessive amounts of alcohol and green tea one week prior to your injection.

3. Take an herbal supplement such as Arnica Montana or Bromelain during the week leading up to your injection.

Post Injection:

1. Continue to take any herbal supplements like Arnica Montana and Bromelain for as long as you like after the injection. At this time, you may also begin to take any anti-inflammatory medications again.

2. If you do bruise, use Regenica’s Recovery Gel to quickly heal the affected area. This smoothing gel is packed with natural anti-inflammatory agents including Arnica, Vitamin K and Aloe Vera, proven to reduce signs of bruising.

3. Icing bruises with a cold compress for one day after the injection, and then with a warm compress in the following days can also reduce signs of bruising.

New to injectables? Schedule a complimentary consultation today!